Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Conformal derivations of semidirect products of Lie conformal algebras and their conformal modules


Authors: Jiancang Guo and Youjun Tan
Journal: Proc. Amer. Math. Soc. 142 (2014), 1471-1483
MSC (2010): Primary 16W25, 17B67
Published electronically: January 30, 2014
MathSciNet review: 3168455
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Conformal derivations from Lie conformal algebras to their conformal modules are used to describe conformal derivations of Lie conformal algebras of semidirect product type.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 16W25, 17B67

Retrieve articles in all journals with MSC (2010): 16W25, 17B67


Additional Information

Jiancang Guo
Affiliation: Mathematical College, Sichuan University, Chengdu, 610064, People’s Republic of China
Email: guojiancang01@163.com

Youjun Tan
Affiliation: Mathematical College, Sichuan University, Chengdu, 610064, People’s Republic of China
Email: ytan@scu.edu.cn

DOI: https://doi.org/10.1090/S0002-9939-2014-11880-6
Keywords: Lie conformal algebras, conformal modules, conformal derivations
Received by editor(s): January 5, 2012
Received by editor(s) in revised form: May 27, 2012
Published electronically: January 30, 2014
Additional Notes: The second author is the corresponding author and was supported by grant No. 11171233 of the NSF of China
The authors are grateful for the referee’s helpful comments on the original manuscript
Communicated by: Kailash C. Misra
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.